MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 15X15 H6 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)

LDR MÉDICAL IMPLANT MOBIC M ST 15X15 H6 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Model Number N/A
Medical Device Problem Codes Disconnection (1171); Failure to Disconnect (2541)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Product was not returned yet, no evaluation could be performed.The review of the device history records is ongoing.Investigation still in progress.Not returned to manufacturer yet.
 
Event or Problem Description
Mobi-c p&f us: disassembly during releasing.Mobic was attempted to be implanted at c6/7.After proper surgical technique was observed the implant released from the peek cartridge difficult.Once the peek cartridge was finally removed with the forceps, the top endplate was twisted.Attempt was made to correct the malfunction with no success.Implant was inserted under fluoroscopy confirming correct orientation.A new implant was opened and used, implanted successfully.Additional information was received: patient is doing well.The depth stop adjustment was set initially at zero.Surgical technique was followed at the mobi-c loading on inserter the disc space was under distraction.No resistance while inserting prosthesis.The prosthesis was not inserted with an angle.No rotational move was done while inserting prosthesis.X-ray was used to carefully implant.No difference in surgical steps between the first and the second implant.No per-op images are available.The mobi-c no touch level was not used.The mobi-c distraction forceps was used.Resistance was not met in step -while removing peek jaws if there is any resistance, one of the jaw may be against the uncus.The step.Rotate the convex jaw first (as it is the less bulky) by 90° caudal & pull it back along the disc axis (see image below)- was not required.Investigation ongoing.
 
Event or Problem Description
It was reported that during surgery, upon inserting the implant, there was difficulty releasing the implant from the cartridge.The peek cartridge was removed and it was found that the top endplate was twisted.The implant was removed and a new implant was used in its place.There was no patient or surgical effect reported.
 
Additional Manufacturer Narrative
The implant was not returned for evaluation, so no results are available and no conclusions can be drawn.A review of the dhr did not find any issues which would have contributed to this event.

Brand Name
IMPLANT MOBIC M ST 15X15 H6 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8835336
Report Number3004788213-2019-00252
Device Sequence Number14142077
Product Code MJO
UDI-Device Identifier03662663000079
UDI-Public03662663000079
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2020
Device Model NumberN/A
Device Catalogue NumberMB3556
Device Lot Number5243879
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age35 YR